| Model Number |
SSX-400 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
12/19/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
Event or Problem Description
Healthcare professional reported patient experiencing "hardness to the touch, pain, and capsular contracture" baker grade unknown.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe, since it is a medical event.And is not related to the device.Visibility/palpability: unable to observe, since it is a medical event.And is not related to the device.Additional observations: deformation observed, on the device.
Event or Problem Description
Healthcare professional reported, patient experiencing "hardness to the touch, pain.And capsular contracture", baker grade unknown.Device has been explanted.